# SDR AALA202003239023

- Difficulty date: March 14, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 22,666 hours, 4,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L4 DOOR CUT OUT LOWER SILL AT FR 68 AND +Y1168. REPAIRED LOWER SILL PER SRM 53-41-14-300-001 REPAIR PRINCIPLE 7.
